# SDR AALA201508249010

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 18,459 hours, 12,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD TE FLAP, INBD GUIDE RAIL IS CRACKED.  REPLACED GUIDE RAIL IAW AMM 57-54-25.
